# SDR CALA2017120104263

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 72,851 hours, 10,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY LIGHT INOP.  R&R L2 EXTERIOR LIGHT BULB AND SECURED LIGHT ASSEMBLY. VISUAL OPS CHECK OF L2 EXTERIOR LIGHT, CHECKS GOOD. A/C O.K. TO CONTINUE.
